MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523NAP
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hyperglycemia (1905); Vomiting (2144)
Date of Event 08/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that they were hospitalized due to hyperglycemia leading to diabetic ketoacidosis.The customer's blood glucose level was 73 mg/dl and 700 mg/dl at the time of incident and vomiting.The customer reported that they had to replace the battery from time to time and maybe the reason why she was not absorbing the insulin by that time.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device was received with the operating currents within specification.And passed the functional testing including self test, a21 error test, rewind, basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test, displacement test, and the delivery accuracy test.Device was received with cracked battery tube threads, minor scratched lcd window, and scratched reservoir tube window.(b)(4).

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8877905
Report Number2032227-2019-44363
Device Sequence Number16695965
Product Code OYC
UDI-Device Identifier00643169202337
UDI-Public(01)00643169202337
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-523NAP
Device Catalogue NumberMMT-523NAP
Device Lot NumberB1523NAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2019
Initial Date Received by Manufacturer 08/01/2019
Supplement Date Received by Manufacturer11/08/2019
Initial Report FDA Received Date08/09/2019
Supplement Report FDA Received Date11/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-UNK-RSVR, UNOMED SET
Outcome Attributed to Adverse Event Hospitalization;
Patient Age81 YR
Patient Weight128